Existence of Positive Periodic Solutions for a Class of Higher-Dimension Functional Differential Equations with Impulses
Zhang Suping and
Jiang Wei
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
By employing the Krasnoselskii fixed point theorem, we establish some criteria for the existence of positive periodic solutions of a class of -dimension periodic functional differential equations with impulses, which improve the results of the literature.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/396509.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/396509.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:396509
DOI: 10.1155/2013/396509
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().